A. Bacciotti and L. Rosier, Lyapunov Functions and Stability in Control Theory, 2005.

E. Bernuau, A. Polyakov, D. Efimov, and W. Perruquetti, On extension of homogeneity notion for differential inclusions, Proceeding of the European Control Conference, pp.2204-2209, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00801818

S. P. Bhat and D. S. Bernstein, Geometric homogeneity with applications to finite-time stability, Mathematics of Control, Signals, and Systems, vol.17, issue.2, pp.101-127, 2005.
DOI : 10.1007/s00498-005-0151-x

Y. Dvir and A. Levant, Accelerated twisting algorithm. Automatic Control, IEEE Transactions on, vol.60, issue.10, pp.2803-2807, 2015.

Y. Dvir and A. Levant, Sliding Mode Order and Accuracy in Sliding Mode Adaptation and Convergence Acceleration, Recent Advances in Sliding Modes: From Control to Intelligent Mechatronics, pp.129-153, 2015.
DOI : 10.1007/978-3-319-18290-2_7

C. Edwards and S. Spurgeon, Sliding mode control: theory and applications, 1998.

A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, 1988.
DOI : 10.1007/978-94-015-7793-9

H. K. Khalil, Nonlinear Systems. NJ 07458, 1996.

A. Levant, Homogeneity approach to high-order sliding mode design, Automatica, vol.41, issue.5, pp.823-830, 2005.
DOI : 10.1016/j.automatica.2004.11.029

E. Moulay and W. Perruquetti, Finite time stability and stabilization of a class of continuous systems, Journal of Mathematical Analysis and Applications, vol.323, issue.2, pp.1430-1443, 2006.
DOI : 10.1016/j.jmaa.2005.11.046

E. Moulay and W. Perruquetti, Finite time stability conditions for non-autonomous continuous systems, International Journal of Control, vol.55, issue.5, pp.797-803, 2008.
DOI : 10.1080/00207177908922792

URL : https://hal.archives-ouvertes.fr/hal-00177572

A. Polyakov, Nonlinear Feedback Design for Fixed-Time Stabilization of Linear Control Systems, IEEE Transactions on Automatic Control, vol.57, issue.8, pp.2106-2110, 2012.
DOI : 10.1109/TAC.2011.2179869

URL : https://hal.archives-ouvertes.fr/hal-00757561

L. Rosier, Homogeneous Lyapunov function for homogeneous continuous vector field, Systems & Control Letters, vol.19, issue.6, pp.467-473, 1992.
DOI : 10.1016/0167-6911(92)90078-7

E. Roxin, On finite stability in control systems, Rendiconti del Circolo Matematico di Palermo, vol.XV, issue.3, pp.273-283, 1966.
DOI : 10.1007/BF02844106

V. I. Zubov, On systems of ordinary differential equations with generalized homogenous right-hand sides. Izvestia vuzov, Mathematica, vol.1, pp.80-88, 1958.